Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1997:10.1007/s002050050038,
author = {Degond, P and Lemou, M},
doi = {10.1007/s002050050038},
journal = {ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS},
pages = {137--167},
title = {Dispersion relations for the linearized Fokker-Planck equation},
url = {http://dx.doi.org/10.1007/s002050050038},
volume = {138},
year = {1997}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Lemou,M
DO - 10.1007/s002050050038
EP - 167
PY - 1997///
SN - 0003-9527
SP - 137
TI - Dispersion relations for the linearized Fokker-Planck equation
T2 - ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
UR - http://dx.doi.org/10.1007/s002050050038
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1997XN72000002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 138
ER -